# SDR DHL2005805514

- Difficulty date: March 8, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 7 TRACK LUGS WORN AT STA 250.000.  CUT OUT NR 7 TRACK DAMAGED SECTION IAW SRM 53-2-3 PG 17-19.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW TRACK PLUG AND CHANNEL IAW SRM 51-3-0 PG 1-2.
